# SDR CA991027063

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- Engine: Allsn 250C20B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pedal
- Condition: Stiff
- Location: Tailrotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT NOTED THAT TAIL ROTOR PEDALS WERE STIFF ON PRE-FLIGHT CHECK.  TAIL ROTOR PITCH CHANGE SYSTEM CHECKED AND CLEANED.  AIRCRAFT RETURNED TO SERVICE.
